# SDR ASOA05458

- Difficulty date: May 23, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Engine: Ge CF343B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Step
- Part number: 601R3198067
- Condition: Cracked
- Location: Pax Door
- Component: Passenger Door
- Component part number: 601R317011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE, THE BOTTOM STEP ON THE PASSENGER DOOR WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE BOTTOM STEP ON THE PASSENGER DOOR IAW AMM.  (K)
